Available on ORBi since
05 November 2010
Letter to the editor (Scientific journals)
Classical support for non-dispersive two electron wave packets in the driven helium atom
Schlagheck, Peter  ; Buchleitner, A.
1998 • In Journal of Physics : B Atomic Molecular and Optical Physics, 31 (11), p. 489-L495
Peer Reviewed verified by ORBi
 

Files


Full Text
jpbl98.pdf
Publisher postprint (124.87 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Abstract :
[en] We present numerical evidence for the existence of a classically non-ionizing, highly correlated two-electron configuration which emerges from the frozen planet configuration of helium exposed to an electromagnetic field of linear polarization. A static electric field parallel to the polarization axis prevents this configuration from transverse ionization. We argue that the corresponding nonlinear resonance island in 12D phase space supports nondispersive wave packets of the helium atom in combined oscillating and static electric fields.
Disciplines :
Physics
Author, co-author :
Schlagheck, Peter ;  Université de Liège - ULiège > Département de physique > Physique quantique statistique
Buchleitner, A.
Language :
English
Title :
Classical support for non-dispersive two electron wave packets in the driven helium atom
Publication date :
1998
Journal title :
Journal of Physics : B Atomic Molecular and Optical Physics
ISSN :
0953-4075
eISSN :
1361-6455
Publisher :
Institute of Physics, Bristol, United Kingdom
Volume :
31
Issue :
11
Pages :
L489-L495
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
29 (0 by ULiège)
Number of downloads
0 (0 by ULiège)

Scopus citations®
 
12
Scopus citations®
without self-citations
5
OpenCitations
 
12

Bibliography


Similar publications



Contact ORBi